Advertisement

Archiv der Mathematik

, Volume 72, Issue 6, pp 426–432 | Cite as

On the quiver with relations of a repetitive algebra

  • Jan Schröer
Article

Abstract.

Let \(A = kQ/\langle \rho \rangle \) be a finite-dimensional k-algebra where \(\rho \) is a set of relations for the quiver Q. Assume that \(\rho \) contains only zero-relations or commutativity-relations. We describe explicitly the quiver with relations of the repetitive algebra  of A. The following well known result of D. Happel is one of the main reasons for studying Â: If A is of finite global dimension, then the stable module category of  and the derived category of A are equivalent.

Keywords

Global Dimension Module Category Stable Module Finite Global Dimension Stable Module Category 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1999

Authors and Affiliations

  • Jan Schröer
    • 1
  1. 1.Universität Bielefeld, Fakultät für Mathematik, Postfach 10 01 31, D-33501 Bielefeld, GermanyDeutschland

Personalised recommendations